# SDR AALA202112100998

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737*
- Aircraft serial: 33223
- Aircraft time: 29,268 hours, 12,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT SEAT 31C HAS FALLEN OFF. CURRENTLY ATTACHED WITH DUCT TAPE. REATTACHED EXIT LIGHT AT PASSENGER SEAT 31C. OK FOR SERVICE.
